# SDR FDEA201101100098

- Difficulty date: January 10, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A5397426120290
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO, AFTER REMOVING LATERAL BEAM AT FR67 FOUND AXIAL BEAM CORRODED THROUGH 100 PERCENT PN A53974261202, BULK CARGO.  R & R PROFILE BEAM FR66 - FR69 (Y535) IAW SRM 51-72-10, PGS 1-3.
